Thinning Out Your Physical Library?
If you have books or periodicals about drugs, contribute them to Erowid!
Your old books will find a good home in our library or for a supporter. [details]
Call to 911
Methadone & Clonazepam
by AB
Citation:   AB. "Call to 911: An Experience with Methadone & Clonazepam (exp38661)". Erowid.org. Oct 9, 2016. erowid.org/exp/38661

 
DOSE:
T+ 0:00
10 mg oral Methadone (pill / tablet)
  T+ 0:00   repeated smoked Cannabis  
  T+ 3:00 10 mg oral Methadone (pill / tablet)
  T+ 6:00 10 mg oral Methadone (pill / tablet)
  T+ 6:00 2 mg oral Pharms - Clonazepam (pill / tablet)
  T+ 8:00 2 mg insufflated Pharms - Clonazepam (ground / crushed)

BODY WEIGHT: 150 lb


I had been using various pharmaceuticals, mostly pain killers recreationally for about a year before I discovered Methadone. I acquired it through a friend of mine who was prescribed it. I had never heard of it before then, so I did some research on the web on dosage and such and misinterpreted the information.

There are two dosing regimens for Methadone, one is for pain, the other for Heroin dependency. I looked up the starting dose to be sure that what I was dosing was safe, as I hadn't developed much of a tolerance to pills. I saw that they were dosing people coming off Heroin at 15mg - 20mg, so I figured that 30mg that day would be fine. I was painfully wrong. I was moving with my parents from one house to another, and during the move, I had the house to myself for a few days, so I decided to go all out. I got ahold of some K2's (Klonopin) and went at it. I took the first 10mg Methadone at around 4pm that day, and proceeded to chill at the house and hang out with, at the time, my fiancée. We sat around and watched some movies, smoked a few bowls, etc. and I redosed about 7pm with another 10mg. Continued on with my night and dosed once more at 10pm or so followed with a 2mg Klonopin.

We sat around around and did our thing and pretty soon it was going on midnight. I had to be at work the next morning so I took another K-2 up the nose to help me sleep. Believe me it did! At 6:30am my alarm clock went off for me to go to work. Unfortunately, my girlfriend was the only one that woke up. She looked over and found me aspirating (Drowning in my own fluids) and immediately called 911. I was unconscious through the whole ordeal. According to her and the paramedics who I later met and thanked, my breathing and pulse was dropping fast, I had overdosed in my sleep
I had overdosed in my sleep
. I had lost consciousness completely during the sleep and slipped into a coma. Therefore my swallowing reflex didn't work and I had inhaled all of anything that I should have swallowed. I don't remember anything until 12:30am that night when I woke up in ICU 6 at the hospital and saw my parents watching me. That is all I remember until 7am or so that morning (31 hours after I went to bed). I remember waking up tied down to be the ICU bed, on full respiration and urinary catheter. It was the most humbling experience of my life when I woke up and tried to take a breath only to have my air stopped and hear a (beep) from the machine controlling my breathing. My girlfriend was there beside me and soon after I woke up my parents came in crying. They were happy to see that their 19 year old son had survived.

If it wasn't for the alarm clock, and of the God that I met that morning, I wouldn't be here today. I lost my girlfriend, as our relationship deteriorated over the following months. I had to get rid of the clock, because every morning when she heard it, it would take her back to that day. My parents came to check on me every night for a while, scared that they might lose their son. I spent 72 hours in ICU. I learned alot, and I try to let people know the dangers of some of the drugs we do. I don't think that drugs are dangerous, as long as they are done responsibly and they have been around for a while without major problems. I have known 2 more of my high school classmates that have overdosed on methadone, and died. I am just posting this to remind you that if you use Pharmies, you need to be safe, or else you could end up dead. Anyways, thanks for reading. P.L.U.U.R.

Exp Year: 2001ExpID: 38661
Gender: Male 
Age at time of experience: Not Given 
Published: Oct 9, 2016Views: 2,054
[ View as PDF (for printing) ] [ View as LaTeX (for geeks) ] [ Switch Colors ]
Methadone (166) : Combinations (3), Overdose (29), Train Wrecks & Trip Disasters (7), Small Group (2-9) (17)

COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.


Experience Vaults Index Full List of Substances Search Submit Report User Settings About Main Psychoactive Vaults